# SDR AALA960520

- Difficulty date: April 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708AA
- Make and model: Boeing 727223
- Aircraft serial: 22465
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65877031
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATL - DURING CONTRACT MAINTENANCE AT DALA FOR HEAVY C-CHECK.  CORROSION DAMAGE WAS FOUND ON THE LOWER WING SKIN CENTER SECTION BETWEEN S-3C AND S-4C ABOVE THE LT PLENUM CHAMBER.  CORROSION WAS CLEANED AND A REPAIR SIMILAR TO SRM 57-30-3, FIGURE 10, WAS INSTALLED.  DURING FASTENER REMOVAL, 2 FASTENER HOLES ON S-3C WERE DAMAGED, APPROXIMATELY .1250 INCH OF MATERIAL WAS CHIPPED OUT OF THE OUTER SURFACE.  THE DAMAGE WAS REMOVED BY COUNTERSINKING THE HOLES.  REPAIRS ACCOMPLISHED PER DL ERA 303272-14 AD.  ACFT TT, 40,899 HRS.  ACFT TC, 21,258.  (X)
